# SDR ABXA9600590

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Flex Line
- Part number: 101571
- Condition: Ruptured
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

OBSERVER'S FLEXIBLE OXYGEN LINE TO THE REGULATOR RUPTURED INFLIGHT.  CREW INITIATED DESCENT TO 21,000 FEET.  REPLACED OBSERVER'S FLEXIBLE OXYGEN LINE TO THE REGULATOR.
